Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Suffering from chronic left sided post nasal drip causing voice loss and swollen lymph nodes

Chronic,left sided post nasal drip:What caused this and how can I make it stop? Hello. I have dealing with chronic, left sided post nasal drip for over 20 yrs now.This is annoying, causes voice loss, and I have swollen lymph nodes in my left submandibular area. All of this began after I had wisdom teeth extracted, and worsened even more after an upper molar extraction. HOW CAN I MAKE THIS STOP???
Asked On : Mon, 8 Aug 2011
Answers:  1 Views:  480
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response

welcome to healtcare magic forum

you are right that you have post nasal drip but the cause what you are thinking is very rare
it is mainly due to skull ,nasal or eye problem ,means structure above nose
drip from lower structure is rare
better to do ct scan
lymphnode enlargement means infection is there ,you need to take antibiotic .
better to consult ent doctor

i hope i answered your question
Answered: Mon, 8 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor